Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 302, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 2, 2012, 3:21 PM EDT for Franklin County, North Carolina. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Aug 2, 2012, 3:43 PM EDT
- In force
- 22 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Franklin County, NC
The radar
The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:41 PM EDT | HAIL 1 | Franklinton, NC | QUARTER SIZE HAIL REPORTED IN FRANKLINTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107
WUUS52 KRAH 021921
SVRRAH
NCC069-022000-
/O.NEW.KRAH.SV.W.0302.120802T1921Z-120802T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
321 PM EDT THU AUG 2 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 400 PM EDT
* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER LOUISBURG...MOVING EAST AT 5 MPH. GOLF
BALL SIZED HAIL IS LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LOUISBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3625 7813 3621 7811 3621 7804 3620 7801
3600 7814 3599 7846 3617 7850 3618 7847
3616 7846 3616 7842 3619 7840 3625 7830
TIME...MOT...LOC 1921Z 254DEG 4KT 3610 7836
$$
141 follow-up statement
758
WWUS52 KRAH 021943
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
343 PM EDT THU AUG 2 2012
NCC069-021953-
/O.CAN.KRAH.SV.W.0302.000000T0000Z-120802T2000Z/
FRANKLIN NC-
343 PM EDT THU AUG 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
LAT...LON 3625 7813 3621 7811 3621 7804 3620 7801
3600 7814 3599 7846 3617 7850 3618 7847
3616 7846 3616 7842 3619 7840 3625 7830
TIME...MOT...LOC 1943Z 254DEG 4KT 3611 7833
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:21 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 2, 3:21 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 321 PM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... AS OF 215 PM... WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 315 PM THURSDAY... A MID LEVEL TROUGH MOST EVIDENT AT H7 WAS ANALYZED OVER THE MO VALLEY AT 12Z/2ND...AND THIS FEATURE AND ASSOCIATED LIFT AND MOIST AXIS IS FORECAST TO DRIFT AND DEAMPLIFY INTO THE CENTRAL APPALACHIANS BY SATURDAY. LITTLE FURTHER EASTWARD PROGRESS IS EXPECTED...HOWEVER... OWING TO STRONG SUBTROPICAL HIGH PRESSURE OVER THE WESTERN ATLANTIC. AS SUCH...PRECIPITATION CHANCES WILL BE MAXIMIZED OVER THE SOUTHERN AND WESTERN PIEDMONT SAT...IN CLOSEST PROXIMITY TO THE MID LEVEL TROUGH...WITH JUST ISOLATED CONVECTION EXPECTED ELSEWHERE. OTHERWISE...A STRONG NORTHERN STREAM TROUGH ALOFT WILL MIGRATE EASTWARD ACROSS THE NORTHERN PLAINS AND GREAT LAKES DURING THE WEEKEND...WHICH WILL FORCE AN ASSOCIATED SURFACE COLD FRONT SLOWLY SOUTHEASTWARD TO NEAR THE SPINE OF THE APPALACHIANS BY SUNDAY NIGHT. WITH FURTHER DEAMPLIFICATION OF THE AFOREMENTIONED H7 TROUGH...AND THE DYNAMICS ASSOCIATED WITH THE NORTHERN EXPECTED TO HOLD TO OUR NORTH...CENTRAL NC SHOULD BE LARGELY DEVOID OF CONVECTION...WITH THE EXCEPTION OF ISOLATED ACTIVITY INVOF THE SEA BREEZE OVER THE SOUTHERN AND CENTRAL COASTAL PLAIN...ON SUN. NEAR CLIMO TEMPS WITHIN A COUPLE OF DEGREES OF 90 FOR HIGHS...AND LOWS IN THE LOWER 70S. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 300 PM THURSDAY... SIMILAR TO THE CURRENT PATTERN OVER CENTRAL NC...LONGWAVE TROUGHING WILL AGAIN BECOME ESTABLISHED INVOF THE APPALACHIANS FOR THE UPCOMING WEEK. NUMEROUS HARD TO TIME SHORTWAVES WITHIN THE FLOW AND A PERSISTENT PIEDMONT TROUGH/CONVERGENCE AXIS BENEATH THE CYCLONIC FLOW ALOFT...WILL FAVOR AT OR ABOVE AVERAGE AND DIURNALLY-MAXIMIZED CHANCES OF WEAKLY-SHEARED PULSE CONVECTION THROUGHOUT THE PERIOD...PARTICULARLY MON-TUE WHEN A DIFFUSING FRONTAL ZONE/OUTFLOW FROM UPSTREAM CONVECTION NOTED IN THE SHORT TERM DISCUSSION WILL MAKE THE CLOSEST APPROACH INTO OR JUST NW OF CENTRAL NC. LOWER HEIGHTS WITHIN THE TROUGH ALOFT...AND AFOREMENTIONED CONVECTION AND ASSOCIATED CLOUD COVER...SHOULD HOLD TEMPERATURES CLOSER TO AVERAGE - WITHIN A FEW DEGREES OF 90 FOR HIGHS...AND GENERALLY IN THE LOWER-MIDDLE 70S FOR LOWS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 740 AM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL EXIT THE AREA TO THE EAST THIS EVENING. CONVECTION IS EXPECTED TO END DURING THE EVENING. PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI. AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM... SHORT TERM...MWS LONG TERM...MWS
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 442 AM EDT THU AUG 2 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 442 AM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 2, 1:00 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
100 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 2 SSW PINEBLUFF 35.08N 79.49W
08/02/2012 E1.25 INCH MOORE NC PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL. STARTING TO
ACCUMULATE ON THE GROUND.
&&
EVENT NUMBER RAH1200808
KCLocal storm report, Aug 2, 2:12 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 1 SE KENLY 35.59N 78.12W
08/02/2012 E1.75 INCH JOHNSTON NC PUBLIC
HAIL UP TO THE SIZE OF GOLF BALLS FELL FOR AT LEAST 15
MIN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RAH1200809
KCSpecial weather statement, Aug 2, 2:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
219 PM EDT THU AUG 2 2012
NCZ011-021915-
HALIFAX-
219 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS HALIFAX COUNTY THROUGH 315
PM EDT...
AT 220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SCOTLAND NECK...OR ABOUT 12 MILES SOUTHEAST OF HALIFAX...MOVING NORTH
AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TILLERY.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3604 7742 3606 7753 3608 7753 3610 7754
3611 7763 3614 7764 3614 7767 3633 7758
3631 7756 3633 7744 3627 7741 3624 7737
3622 7738 3619 7733
TIME...MOT...LOC 1820Z 199DEG 7KT 3619 7747
MWSLocal storm report, Aug 2, 2:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 SSW BONNIE DOONE 35.06N 78.97W
08/02/2012 M1.00 INCH CUMBERLAND NC TRAINED SPOTTER
QUARTER SIZE HAIL FALLING ON SKIBO RD IN FAYETTEVILLE.
&&
EVENT NUMBER RAH1200810
KCSpecial weather statement, Aug 2, 2:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EDT THU AUG 2 2012
NCZ042-021930-
JOHNSTON-
246 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 330
PM EDT...
AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MICRO...OR ABOUT 11 MILES NORTHEAST OF SMITHFIELD...MOVING NORTH AT 5
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...KENLY.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
MINOR FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...
ROADWAYS AND AREAS OF POOR DRAINAGE...IS POSSIBLE. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING
SPEEDS TO AVOID HYDROPLANING.
&&
LAT...LON 3547 7813 3546 7827 3554 7832 3573 7821
3571 7817 3561 7813 3559 7807
TIME...MOT...LOC 1846Z 201DEG 4KT 3559 7818
MWSSpecial weather statement, Aug 2, 3:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT THU AUG 2 2012
NCZ088-022015-
CUMBERLAND-
319 PM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS CUMBERLAND COUNTY THROUGH
415 PM EDT...
AT 316 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING NORTHEAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...VANDER...EASTOVER.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 61.
STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. A FLASH
FLOOD WARNING IS IN EFFECT FOR CUMBERLAND COUNTY.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3499 7904 3517 7909 3526 7877 3512 7864
3509 7867 3499 7865 3498 7863 3490 7890
TIME...MOT...LOC 1916Z 242DEG 5KT 3503 7886
14The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 2:46 AM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 8:59 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 61 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 12:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 28 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 3:32 PM EDT | Special Weather Statement | RAH | Halifax | 43 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | RAH | Lee | 58 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.